DocServer

Items where Subject is "00-xx General > 00Axx General and miscellaneous specific topics"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type
Jump to: B | C | M
Number of items at this level: 23.

B

Borwein, Jonathan M. (2006) Aesthetics for the Working Mathematician. In: Mathematics and the aesthetic: Modern approaches to an ancient affinity. CMS-Springer Books, pp. 21-40.

Borwein, Jonathan M. (2005) The Experimental Mathematician: The Pleasure of Discovery and the Role of Proof. International Journal of Computers for Mathematical Learning, 10 . pp. 75-108.

Borwein, Jonathan M. (2004) Mathematics by Experiment: Plausible Reasoning in the 21st Century. In: ICME10 Proceedings, July 2008.

Borwein, Jonathan M. and Bailey, David H. (2000) Experimental Mathematics: Recent Developments and Future Outlook. In: Mathematics Unlimited --$ 2\infty1$ and Beyond, B. Engquist and W. Schmid (Eds.),. Springer-Verlag, pp. 51-66. ISBN 3-540-66913-2

Borwein, Jonathan M. and Borwein, Peter (2001) Challenges in Mathematical Computing. [Preprint]

Borwein, Jonathan M. and Stanway, Terry (1999) The Impact of Technology on the Doing of Mathematics. In: Canadian Mathematics Education Study Group (CMESG) Proceedings 1999 Annual Meeting. John Grant McGloughlin ed., Memorial Univ. Press.

Borwein, Jonathan M. and Stanway, Terry (2005) Knowledge and Community in Mathematics. Mathematical Intelligencer, 27 . pp. 7-16.

C

Chang, Jen (2006) The SAMPLE Experience: the Development of a Rich Media Online Mathematics Learning Environment. ["eprint_fieldopt_thesis_type_Masters" not defined] thesis, Simon Fraser University.

M

MacDougall, James A. and Adams, P. and Eggleton, Roger B. (2009) Graphs which are Linked Cycles. Congressus Numerantium, 195 . pp. 75-83.

MacDougall, James A. and Adams, Peter D. and Eggleton, Roger B. (2009) Graphs which are Linked Structures. Congressus Numerantium, 199 . pp. 75-88.

MacDougall, James A. and Buchholz, Ralph H. (2008) Cyclic Polygons with Rational Sides and Area. Journal of Number Theory, 128 (1). pp. 17-48.

MacDougall, James A. and Chisholm, C. (2008) RATIONAL TETRAHEDRA WITH EDGES IN GEOMETRIC PROGRESSION. Journal of Number Theory, 128 (2). pp. 251-262.

MacDougall, James A. and Eggleton, Roger B. (2008) Consecutive Integers with Equally Many Principal Divisors. Mathematics Magazine, 81 (4). pp. 235-248. (In Press)

MacDougall, James A. and Eggleton, Roger B. and Kimberley, J. S. (2010) Runs of Integers with Equally Many Distinct Prime Factors. .

MacDougall, James A. and Gray, I. D. (2010) Vertex-magic Labeling of Non-regular Graphs. Australasian Journal of Combinatorics, 46 . pp. 173-183.

MacDougall, James A. and Gray, I. D. (2009) Vertex-magic Labelings of Regular Graphs II. Discrete Mathematics, 309 . pp. 5986-5999.

MacDougall, James A. and Gray, I. D. (2010) Vertex-magic Labelings of Regular Graphs: Disjoint Unions and Assemblages. .

MacDougall, James A. and Gray, I. D. (2009) Vertex-magic Labelings: Mutations. Australasian Journal of Combinatories, 45 . pp. 189-206.

MacDougall, James A. and MacDonald, G. W. and Sweet, L. G. (2010) ON THE DIMENSION OF LINEAR SPACES OF NILPOTENT MATRICES. .

MacDougall, James A. and Mohr, Steve (2010) Integral trees of diameter 4. AKCE International Journal of Graphs and Combinatorics, 7 (2).

MacDougall, James A. and Sweet, L. G. (2009) The Maximum Dimension of a Subspace of Nilpotent Matrices of Index 2. Linear Algebra & Applications, 431 (8). pp. 1116-1124.

MacDougall, James A. and Sweet, L. G. (2010) Rational Homogeneous Algebras. Canadian Mathematical Bulletin .

MacDougall, James A. and Wallis, W. D. (2008) Strong Edge-Magic Graphs of Maximum Size. Discrete Mathematics, 308 . pp. 2756-2763.

This list was generated on Tue Jun 27 11:56:30 2017 AEST.